# SDR AALA201804029005

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 59,272 hours, 14,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT THE R4 DOOR WAS FOUND BROKEN AND THE LENS DETACHED.  INSTALLED AND SECURED THE  EXIT SIGN.
